# SDR FDEA202303060379

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 767-300
- Aircraft serial: 66245
- Aircraft time: 3,195 hours, 1,599 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rib
- Part number: 114T25015
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Part time: 3,195 hours, 1,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

LH WING  LEADING EDGE, MAINT TRACK RIB  BETWEEN  OSS 491-499, FRONT AND LOWER RADII   WITH CRACK OF 0.480" LH WING LEADING EDGE MAIN  TRACK  RIB BETWEEN OSS 491-499 FRONT AND LOWER RADI WAS   REPAIRED I.A.W. E.A. #H-5740-T0373203    RELASE DATE MAR 05, 2023
